| Model Number |
90600 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported that during surgery, there was bad contact between the cable and the battery of the duo headlight and carrying case (90600).The surgery was stopped until the doctor's partner could lend his headlight.It was reported that the surgery was delayed for 30 minutes.There was consequence to the patient.
Additional Manufacturer Narrative
The duo headlight and carrying case (90600) was returned for evaluation.The problem indicated by the customer was confirmed.Evaluation identified that the battery-to-headlight cable was loose and required replacement.The connector board must be replaced as part of the cable replacement.Evaluation also identified that the holster connector was bent and cracked.There was also a rattle coming from the holster.This is most likely due to rough handling/environmental damage.No manufacturing, workmanship, or material deficiency has been identified.The power cord cable, connector board and holster were replaced.The full functional test according to manufacturer's specification have been performed.